MAUDE Adverse Event Report: KARL STORZ SE & CO.KG FORCEPS INSERT

KARL STORZ SE & CO.KG FORCEPS INSERT
Model Number 33310K
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Liver Laceration(s) (1955)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It has been reported the surgeon had a situation where the cul-de-sac had a significant amount of blood in it and blindly grasped the bowel instead of the cyst they intended to retrieve.The surgeon was speculative that the sharp edge could have cut the serosa.Since the patient got injured, the case is deemed as reportable.
 
Additional Manufacturer Narrative
Additional information was provided: patient required a take-back to operating room for bleeding and hospitalized for two additional days.Updates made in section a.
 
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
FORCEPS INSERT
Common Device Name
FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23879085
Report Number9610617-2025-02421
Device Sequence Number9605152
Product Code GCJ
UDI-Device Identifier04048551134290
UDI-Public04048551134290
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310K
Device Catalogue Number33310K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/30/2026
03/09/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/04/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale
Patient Weight60 KG